Ask a doctor

Hard Line Below Laugh Line After Injection?

Wondering if this long hard 'line' below my laugh line is the restylane moving or if it is swelling from injection from numbing agent? It hurts and since it feels hard I am not sure that it is swelling... My doc said on the phone that it's most likely inflammation n I'd dismissing me. I have this done 3 days ago. Should I be massaging it and is ice or heat better? Also if it is restylane then when can I expect this area to subside or will it? The cheeks n other laugh line look great :(

Doctor Answers (2)

Three days after injections of Restylane for laugh lines it is difficult to evaluate

+1

There is always some swelling, bruising, and distortion for at least a week after the injection.  You can ice and take Arnica for bruising.  I would wait it out for a week or so and return for your follow-up evaluation.  You can always post photos as well to evaluate.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Restylane and swelling

+1

It is very difficult to answer your question without seeing you in person and examining you. You should consider posting images showing your areas of concern or at least return to the provider for proper assessment, especially if you are in pain.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.